RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 14, Number 7  


Ordinary Differential Equations
On the question of conflicting control systems in a metric space
V. A. Baidosov
1155
A class of linear functional-differential equations
L. M. Berezanskii
1163
Darboux integrals in the case of a focus
M. V. Dolov
1173
The connectedness of a set of solutions of a functional-differential equation
V. P. Maksimov
1179
Oscillation of the solutions of $n$th order differential equations with retarded argument
P. Marushiak
1186
Monotone differential equations. IV
A. I. Perov, Yu. V. Trubnikov
1192
A characteristic property of dynamical systems with a discrete spectrum
Ya. I. Rivkind
1203
The composition of a differential equation from its solutions, and the proof of a lemma of L. S. Pontrjagin
N. Satimov
1208

Partial Differential Equations
Difference schemes for parabolic equations with a nonlinear degeneracy. II
V. N. Abrashin, V. A. Tsurko
1215
Some classes of linear and quasilinear elliptic equations with summable coefficients
S. A. Arakcheev
1224
A mixed problem of Riquier type for a hyperbolic equation
M. G. Gasratov
1235
A class of inverse problems for multidimensional quasilinear parabolic equations
N. L. Gol'dman
1245
The construction of particular solutions of resonance differential equations
V. L. Makarov, T. Arazmyradov
1255
The property of being an unconditional basis of systems of eigenfunctions of certain quasilinear operator equations
A. P. Makhmudov
1262
Estimates of the Green tensors of elasticity theory
D. G. Natroshvili
1272
On the Noether theory of operators. One-dimensional singular integral operators of classical type
A. P. Soldatov
1285
Asymptotic behavior of the Green function of a pseudodifferential parabolic equation
M. V. Fedoryuk
1296
Estimates of the derivatives of the solutions of linear equations of elliptic type on $E^n$ and related weighted imbedding theorems. I
A. S. Fokht
1302

Short Communications
Error estimation for linearization
B. S. Darhovsky
1313
Necessary and sufficient conditions for the stability in the large of the zero solution of a second order autonomous system
I. G. Egorov
1317
A problem for equations of mixed type with a closed line of degeneracy
I. V. Maiorov
1321
Pointwise controllability of systems with after effect
V. M. Marchenko, B. P. Moscowska, Yu. S. Simeonova
1324
Magnitudes of deviations for the transcendental solution of a differential equation
V. D. Mokhon'ko
1328
Hyperplanes of symmetry of a system of differential equations
V. D. Taku
1332
A boundary value problem for a differential equation with a parameter
Yu. S. Èidel'man
1335

Reviews and Bibliography
Рецензия на монографию В. Л. Рвачева и А. П. Слесаренко «Алгебра логики и интегральные преобразования в краевых задачах»
M. D. Martynenko
1338
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019